BibTeX record: journals/cad/MukherjeeDV00

download as .bib file

@article{DBLP:journals/cad/MukherjeeDV00,
  author    = {Maharaj Mukherjee and
               A. R. Daherkar and
               R. Vattipalli},
  title     = {Satisfying coplanarity constraints on points sets in three dimensions
               with finite precision arithmetic},
  journal   = {Computer-Aided Design},
  year      = {2000},
  volume    = {32},
  number    = {11},
  pages     = {663--679},
  url       = {http://dx.doi.org/10.1016/S0010-4485(00)00055-5},
  doi       = {10.1016/S0010-4485(00)00055-5},
  timestamp = {Thu, 23 Oct 2014 19:36:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cad/MukherjeeDV00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}